Leicester Research Archive

Leicester Research Archive >
College of Arts, Humanities & Law >
American Studies, Centre for  >
Published Articles, Centre for American Studies >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/8706

Title: American Short Fiction: a Bibliographical Essay
Authors: Tallack, Douglas
Issue Date: Oct-1985
Publisher: George Washington University Press
Citation: American Studies International Journal, 1985, 23 (2), pp. 3-59.
ISSN: 0003-1321
Links: https://journals.ku.edu/index.php/amerstud/
http://hdl.handle.net/2381/8706
Type: Article
Description: This paper was published as: American Studies International Journal, 1985, 23 (2), pp. 3-59. It may be available from https://journals.ku.edu/index.php/amerstud/
Metadata only entry
Appears in Collections:Published Articles, Centre for American Studies

Files in This Item:

There are no files associated with this item.

View Statistics

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.

 

MAINTAINER